General Chat, Products & Comps <
13/10/2013 at 23:26
Has anyone experienced side effects on logynon. I have been on it for a number of years, came off it to have my 2 children and then went back on it.
Since being back on it though I've found it's made me really bad tempered and miserable! I've also completely lost my libido!!
I really don't know what to do, should I come off it and see how I feel?? I'm also worried that it will make my periods all over the show!
Has anyone else felt like this on the pill?
14/10/2013 at 02:44
I don't know this pill, sorry. But foung that goign back to my old contraceptive after havign children did massively affect me - I think it was after not being on it for over 18 months I noticed the difference IYSWIM? How logn have you been back on it? I found after a year my body got used to it and I felt a lot better.
14/10/2013 at 02:51
Logynon, many years ago, affected my moods very badly, the GP had me come off it indefinitely. I moved to Microgynon some months later.
14/10/2013 at 22:53
Thanks for your replies. I've been back on it about 3 years but feel its gradually got worse over that time!
I like the fact that my periods are so regular with being on the pill, but I can't stand the mood swings anymore!
Think it's time for a break from the pill. I'd been on it for 15 years prior to having my children and felt fine on it. But this time it doesn't feel the same!
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.